# SDR 05FDEA03840

- Difficulty date: November 16, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1010
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FRAME IS DENTED BS 1010 LBL 27 TO LBL 30 WL 150 TO WL 153.  DENT IN FRAME FOUND TO BE OUT OF LIMITS, CUT OUT DAMAGE FABRICATED DOUBLER,   ALODIEND & PRIMED, INSTALLED FASTENERS IN REPAIR SRM 51-30-2.
